# SDR UIEA2018102102307

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,127 hours, 21,017 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 78275515
- Part serial: 200003149
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG PRESSURE CONTROLLER. REMOVED AND REPLACED RIGHT ENGINE PRESSURE CONTROLLER IAW AMM 36-11-19. OPS CHECK GOOD NO DEFECT NOTES.
